# SDR AALA20040497

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT T1508 ON TAKE OFF ON ROTATION HEARD A LOUD BANG FROM RIGHT ENGINE ACCOMPANIED BY POWER LOSS AND AIRCRAFT YAW. RETURNED FOR LANDING. NUMBER 1 AND NUMBER 2 HAD ROTATION OIL PRESSURE ALSO IN GREEN. RETURNED TO ABQ AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  CHANGED RIGHT HAND ENGINE DUE TO NUMBER 2 ENGINE TURBINE FAILURE. SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
